# SDR SWAA2022021692991

- Difficulty date: July 22, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PNL 120 AF TOP AND BOTTOM SIDES IN SEVERAL AREAS AS MARKED IS CORRODED / REPLACED PART ON SHELF IAW BOEING DWG #453A 1600 REVA SHEET 0088 ATAG # WN770
